# SDR CALA2014072100971

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 44,421 hours, 14,308 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Display
- Part number: 29331130107
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM CAPTAINS CONTROL YOKE NEAR FLIGHT NR DISPLAY.  R & R CAPTAINS CONTROL YOKE FLT NR DISPLAY ASSEMBLY PN 29-3311-3-0107 WDM 33-11-11.  ACFT OK TO CONTINUE. NO SMOKE NOTED AFTER ASSEMBLY REPLACED.
